# SDR PLGA9606031

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Lt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

JFK - FLT 4960 - ON CLIMB-OUT OF JFK, THE LT TAIL PIPE HOT LIGHT ILLUMINATED.  THE CREW SECURED THE ENGINE AND RETURNED TO JFK LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND MOISTURE IN THE CANNON PLUG (RAINING AT THE TIME) TO THE TAIL PIPE TEMPERATURE SENSORS.  MAINTENANCE CLEANED THE CANNON PLUG, RESEALED THE CONNECTIONS AT BOTH SENSORS AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
